[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
October 11, 1999

Fulminant Toxic Epidermal Necrolysis Induced by Trovafloxacin

Arch Intern Med. 1999;159(18):2225. doi:

Toxic epidermal necrolysis (TEN) is a devastating full-thickness epidermal exfoliative disease caused by an inciting medication.1 Clinical evidence of the disease usually presents 1 to 2 weeks after administration of the inciting medication. However, upon reexposure to a medication that previously caused TEN or exposure to a structurally related compound, the subsequent reaction is fulminant, is more severe, and may occur after the first dose.2 Although TEN has been documented after exposure to quinolones, the incidence is very low.3

First Page Preview View Large
First page PDF preview
First page PDF preview
×